| Model Number |
159001 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: tf 5509 and tf 9907 occured during ventilation.Also there is "power fail" recorded in the logs.Medical intervention was reported, ventilator was replaced.It was reported that the event did not lead to any serious injury or adverse health effects for any patient.
Additional Manufacturer Narrative
Hamilton medical ag reference: (b)(4)
the manufacturer initiated an investigation.The investigation is ongoing.